# SDR AALA2020030979024

- Difficulty date: March 6, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 30,383 hours, 12,422 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: GROUND CREW INTERCEPTED US AT SPOT 2 IN MIA TO ADVISE US #1 ENGINE IS SHOOTING FLAMES THROUGH  THE CORE OFTHE ENG. ALL INDICATIONS ARE NORMAL. RETURNED TO GATE.**SUPPLEMENTAL REPORT: ACCOMPLISHED FIM 79-05-00 AND AMM 71-00-00 SUBTRASK 210-021-F00  ACCOMPLISHED VISUAL INSPECTION OF THE FLAME ARRESTOR NO ABNORMAL CONDITON NOTED, ENGINE  INSPECTED FOR LEAKS OR ANY ABNORMAL CONDITIONS NONE NOTED , ENGINE RAN FOR 10 MINUTES OK FOR  SERVICE ** (CLOSED)
